Counting points of fixed degree and given height over function fields. / Thunder, Jeffrey Lin; Widmer, Martin.

In: Bulletin of the London Mathematical Society, Vol. 45, No. 2, 2013, p. 283-300.

Research output: Contribution to journalArticlepeer-review

Published

Documents

Links

Original languageEnglish
Pages (from-to)283-300
Number of pages24
JournalBulletin of the London Mathematical Society
Volume45
Issue number2
Early online date7 Nov 2012
DOIs
Publication statusPublished - 2013
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 13584636